Sets of Local Uniform Convergence.

Don R. Lick

Mathematica Scandinavica (1966)

  • Volume: 19, page 127-130
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Lick, Don R.. "Sets of Local Uniform Convergence.." Mathematica Scandinavica 19 (1966): 127-130. <>.

author = {Lick, Don R.},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {127-130},
title = {Sets of Local Uniform Convergence.},
url = {},
volume = {19},
year = {1966},

AU - Lick, Don R.
TI - Sets of Local Uniform Convergence.
JO - Mathematica Scandinavica
PY - 1966
VL - 19
SP - 127
EP - 130
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.